# SDR CA100913009

- Difficulty date: September 7, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 38,472 hours
- Engine: Ge CFM565A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653115
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WINDSHIELD CRACKED IN CRUISE - STARTED IN LOWER LT CORNER.  ACFT DIVERTED, WINDSHIELD REPLACED.  REFER ETQ SAFETY REPORT NR 12134.  STRIP REPORT REQUESTED.
